# SDR COOSDR020221

- Difficulty date: August 1, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 652919510
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBOARD FLAP, NR 5 MOVABLE FAIRING INBOARD FAIRING TRACK, BROKEN.
